It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Mike on January 17, 2000 at 17:54:30:

In Reply to: adderal posted by salgaud on January 17, 2000 at 12:02:35:

Yes it is common.Evidence is slowly gathering which shows that these drugs will shrink your childs brain by up to 20% and will stunt his growth so it is probably just a part of this wonderful process.Ask your doctor to show you how wonderful these drugs are by eating some himself or if you want a quick buzz then try them yourself.If this reply sounds harsh it is because it is a serious situation when doctors forget their oath which is to "first do no harm"
Please read the reply letter to Mary.
You should check your childs diet first.


: Hello

: My son, who is 8, has been on adderall for about 3 years. We recently began to notice an increase in physical tics. These tics can be facial(blinking, grimacing etc) or sounds (humming, clicking). Has anyone experienced this as a side effect of taking adderall. My son is taking 15 mg a day.


Follow Ups

All times are GMT -7. The time now is 08:28 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!